# SDR R61A20110087

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 8,800 hours, 7,131 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO SAV, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED OPS CHECK OF SLATS/FLAPS PER EMB AMM.  NO DEFECTS WERE NOTED, AND A/C WAS RETURNED TO SERVICE.
